# SDR UPS803230

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 526571612000
- Condition: Cracked
- Location: Fs 1742
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN S2-CHECK, MAINTENANCE FOUND CRACK ON LONGERON 16L AT FS 1742.  INSTALLED REPAIR PER SRM 53-2-2.
